Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic hypoellipticity of certain second-order evolution equations with double characteristics


Author: Mario Tosques
Journal: Trans. Amer. Math. Soc. 218 (1976), 173-196
MSC: Primary 35H05
DOI: https://doi.org/10.1090/S0002-9947-1976-0402261-2
MathSciNet review: 0402261
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The present article establishes the analytic hypoellipticity (Definition 1.2) of a class of abstract evolution equations of order two, with double characteristics, under the hypothesis that the coefficients are analytic (in a suitable sense; see §2). The noteworthy feature of the main result (Theorem 4.1) is that analytic hypoellipticity holds whenever hypoellipticity does, even when one of the asymptotic eigenvalues $ {c^j}(A)$ fails to be elliptic of order one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35H05

Retrieve articles in all journals with MSC: 35H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0402261-2
Keywords: Evolution equation, hypoelliptic, analytic hypoelliptic, concatenation, scale of Hilbert spaces
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society